# SDR HNAA2012011600486

- Difficulty date: January 16, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,598 hours, 53,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490135
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT RT INBD SEAT TRACK FROM STA X182 TO X526.  R & R RT SEAT TRACK.  INSTALLED WITH SOLID RIVETS, LOCK FASTENERS AND BOLTS IAW SRM 51-42-05, SRM 51-40-10 AND AMM 20-14-01.
